# SDR 96UAL900311

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Impeller
- Part number: 769767
- Condition: Failed
- Location: Nr 4 Eng Gearbox
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF, DETECTED LOW OIL PRESSURE NR 4 ENGINE.  ENGINE SHUTDOWN, FLIGHT RETURNED TO HNL.  *S/D*  MAIN GEARBOX DE-AERATOR IMPELLER DRIVE FAILED.  REPLACED MAIN GEARBOX ASSY.
